MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS ONE US; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH VYNTUS ONE US; CALCULATOR, PULMONARY FUNCTION DATA
Model Number V-178600-13
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A vyaire field service representative (fsr) evaluated the device onsite and observed chatter of dlco (diffusing capacity for carbon monoxide) proportional valves during inspiration.The fsr ran the dlco offset adjustment of the e-valve and performed the offset adjustment on the o2 e-valve for the frc (functional residual capacity) test.The dlco inspiration was improved but was still getting a less pronounced pop with the initial valve opening.The sensation is like a build of negative pressure during inspiration and the valve will pop open.The edemand valve assembly was replaced and the issue was resolved.The root cause of the investigation was handled in a capa.It concluded that the fluttering is not a clinical or patient safety issue rather a nuisance from a user perspective, but not one that significantly impacts the measurement.The new firmware will be release with the next maintenance package 8 for ses 3.20 as a performance enhancement that does not mitigate risk as no new risk was identified.Therefore, the complaint could be confirmed, however a final root cause could not be determined.
 
Event or Problem Description
This is a supplemental report to the already existing initial report with mfr report#: 9615102-2022-00130.Due to a software change it is not possible to refer to the old complaint, so this is incorrectly marked as an initial report.It was reported to vyaire medical that the patient was having difficulty taking a breath in during dlco, it was almost like a stuttering or there was a "pop off" happening.Module was replaced back in february.The user stated that the patient seem to have a more difficult time breathing and taking the breath in on this unit vs the body box.

Brand Name
VYNTUS ONE US
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97201
GM  97201
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
2402760001
MDR Report Key21620678
Report Number9615102-2025-00164
Device Sequence Number8510196
Product Code BZC
UDI-Device Identifier04250892904733
UDI-Public(01)04250892904733(11)200213
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV-178600-13
Device Catalogue NumberV-178600-13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown